Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16, 1 issue

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
On the sandpile group of Eulerian series-parallel graphs

Kyle Weishaar and James Seibert

Vol. 13 (2020), No. 3, 381–398

A sandpile configuration is a representation of the current layout of theoretical sand on a graph in which every vertex is assigned a nonnegative integer value. The Abelian sandpile group is a finite group composed of the recurrent sandpile configurations of a graph. We investigate the sandpile group of graphs constructed using the composition rules of series-parallel graphs, and determine the sandpile groups of parallel compositions of path-graphs.

sandpile group, Eulerian graph, Laplacian, Smith normal form
Mathematical Subject Classification 2010
Primary: 05C50
Received: 29 April 2019
Revised: 27 April 2020
Accepted: 28 April 2020
Published: 14 July 2020

Communicated by Joshua Cooper
Kyle Weishaar
Department of Mathematics
Regis University
Denver, CO
United States
James Seibert
Department of Mathematics
Regis University
Denver, CO
United States